MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Model Number PROV45
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 during a left atrial appendage (laa) exclusion procedure, t was noticed that the dacron was not completely covering the prov45 clip.An injury to the laa was observed.The patient was placed back on-pump and the procedure was converted to a sternotomy to repair the laa.An atriclip pro1 was placed on the the laa successfully.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the device was not returned for investigation however, the product history record was reviewed for prov45 lot number: 94661.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED PRO-V CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key14717573
Report Number3011706110-2022-00020
Device Sequence Number5074460
Product Code PZX
UDI-Device Identifier00818354015140
UDI-Public00818354015140
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberPROV45
Device Catalogue NumberA000973
Device Lot Number94661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown